Wisconsin, 2007Drought in Wisconsin, August 1 to 31, 2007
August 1 to 31, 2007 · NWS GRB · 1 event in 1 county or zone
Precipitation for the month of August 2007 was nearly two inches below normal across parts of northern Wisconsin.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Precipitation for the month of August 2007 was nearly two inches below normal across parts of northern Wisconsin.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jul 31, 1:51 PM CST, 10 hours 9 minutes earlier.
Area forecast discussion, Jul 31, 1:51 PM CST, 10 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
251 PM CDT TUE JUL 31 2007
.SHORT TERM...TONIGHT AND WEDNESDAY
HIGH PRESSURE WILL BRING ANOTHER CLEAR NIGHT TO THE REGION.
WITH DEW POINTS A TAD HIGHER THAN YESTERDAY...DID BRING UP
LOWS A FEW DEGREES FROM THIS MORNING. WITH WATER TEMPERATURES
OVER THE BAY AND LAKE AROUND 70...LOWS ALONG THE LAKE SHORE
MAY BE A FEW DEGREES WARMER THAN INLAND LOCATIONS. THIS IS
WHAT HAPPENED THIS MORNING AND WILL FOLLOW THAT TREND FOR
TONIGHT.
A HOT DAY IS IN STORE FOR THE REGION...WITH HIGHS AT MOST
LOCATIONS IN THE 90 TO 95 DEGREE RANGE. THE LAKE SHORE MAY
BE A TAD BIT COOLER TOMORROW...ALTHOUGH THAT IS NOT A
CERTAINTY DEPENDING ON HOW QUICK THE GRADIENT WINDS PICK
UP. ANY COOLING WOULD BE CONFINED TO THE IMMEDIATE LAKE SHORE
REGION. TRENDED TOWARD THE WARMER NGM/MAV GUIDANCE FOR HIGHS.
MET GUIDANCE HAS BEEN TOO COOL...ESPECIALLY AT GREEN BAY AND
MANITOWOC.
.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY. FRONTAL
BOUNDARY MOVING INTO WESTERN DAKOTAS THIS AFTERNOON PROGGED TO
REACH NW LATE WEDNESDAY NIGHT BEFORE EXITING EC WI DURING THURSDAY
AFTN. LATEST MODEL TREND IS FOR A SLIGHTLY FASTER MOVEMENT IN THE
NEAR ZONAL FLOW...WILL GO WITH THAT TREND DUE GOOD MODEL
AGREEMENT. ALTHOUGH HIGHER SURFACE DEWPOINTS WORKING NRN AHEAD OF
THE FRONT...WARM AIR MASS HAVING DIFFICULTY SATURATING FOR
WIDESPREAD CONVECTION...AND UPPER HEIGHT FALLS NOT AS IMPRESSIVE
COMPARED TO LAST FEW RUNS. AS FAR AS SEVERE...FRONT OVERALL
PASSING OVER THE CWA DURING NON PEAK HEATING PERIOD...ALTHOUGH
THERE IS A POTENTIAL WINDOW OF SOME SCT ACTIVE WEATHER FOR
THURSDAY AFTN BEFORE THE FRONT DEPARTS DURING AFTN PEAK HEATING.
HIGH PRESSURE SETTLES IN THURSDAY NIGHT THROUGH EARLY IN THE
WEEKEND. HOWEVER THE FCST BEGINS TO DIVERT WITH RETURN FLOW AND
BOUNDARY LOCATION. SOME CONSENSUS FOR SURFACE WAVE TO WORK ALONG
THE FRONT LATER SATURDAY INTO SUNDAY. WILL CONCENTRATE HIGHER
POPS FOR THIS PERIOD BUT ACKNOWLEDGE SOME ADJUSTEMENT WILL LIKELY
BE NEEDED IN THE FCST. THIS QUESTIONABLE FRONTAL UNCERTAINTY
CONTINUES INTO TUESDAY AS WELL.
&&
.AVIATION...HIGH PRESSURE WILL REMAIN ACROSS WISCONSIN THROUGH
TONIGHT...THEN A COLD FRONT WILL APPROACH THE STATE FROM THE
WEST ON WEDNESDAY. VFR CONDITIONS WILL CONTINUE THROUGH
WEDNESDAY. THE ONLY EXCEPTION MAY BE SOME LOCAL MVFR/IFR
CONDITIONS BETWEEN 06Z-11Z DUE TO FOG. SOME CUMULUS CLOUDS
MAY DEVELOP TOMORROW ACROSS THE WEST...BUT SCATTERED COVERAGE
WOULD MORE THAN LIKELY BE THE GREATEST COVERAGE FOR CLOUDS.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
ECKBERG/TDH
Hazardous weather outlook, Jul 31, 2:42 AM CST, 21 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
342 AM CDT TUE JUL 31 2007
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011145-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
342 AM CDT TUE JUL 31 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY AS
A COLD FRONT MOVES THROUGH THE REGION. WIDESPREAD SEVERE WEATHER IS
NOT ANTICIPATED DURING THIS PERIOD.
THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM SATURDAY THROUGH
MONDAY...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL
DEVELOP.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
LMZ521-522-541>543-564-011145-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
342 AM CDT TUE JUL 31 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS LATE WEDNESDAY NIGHT INTO
THURSDAY AS A COLD FRONT MOVES THROUGH THE REGION. WIDESPREAD
SEVERE WEATHER IS NOT ANTICIPATED DURING THIS PERIOD.
THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM SATURDAY THROUGH
MONDAY...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL
DEVELOP.
TSK/MG
Drought, Vilas
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Vilas forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 46.053, -89.515 (the zone’s center; the record gives no point)
Below normal rainfall caused D2, severe drought, conditions to persist in Vilas County throughout the month.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Georgia, August 1 to 27, 20072 deaths · 97 events
- Excessive Heat in Tennessee, August 1, 20071 death · 1 event
- Flash Flooding and Heavy Rain in Texas, August 1 to 2, 2007$10 million · 15 events
- Flash Flooding and Flood in Utah, August 1, 2007$2.5 million · 3 events
- Flash Flood in Arizona, August 1, 2007$2.0 million · 1 event
- Flash Flooding and Heavy Rain in Nebraska, August 1, 2007$1.3 million · 8 events
- Flash Flooding in Texas, August 1 to 2, 2007$185,000 · 12 events
- Flash Flood in Nevada, August 1, 2007$297,000 · 1 event
- Drought in Alabama, August 1 to 31, 200739 events
- Drought in Tennessee, August 1 to 31, 200739 events
- Drought in North Carolina, August 1 to 31, 200734 events
- Damaging Winds in Mississippi, August 1 to 2, 2007$30,000 · 53 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 54951.